Posted by NLD on February 23, 2003, at 23:11:44
In reply to Anyone switched to Lexapro? « ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48
I switched from Celexa to Lexapro in January. Since that time, I have definitely noticed an increase in energy (I just don't seem to be as tired as I was on Celexa). The downfall, however, is that I'm awake much later than I was before (by hours), which is not a good thing for me. I take that to mean my insomnia is magnified by the Lexapro. (I had experienced horribled insomnia for nearly 7 years prior to Celexa -- i.e., not able to fall asleep until anywhere from 2:00 to 5:00 a.m. every night). Additionally, in the last month, I have acquired quite a horrible rash on my entire mid to upper torso (breasts, stomach, etc.), which appears to be getting worse. My night sweats (I'm in peri-menopause) have increased dramatically -- to where I'm waking up every night from them. Granted, I've been experiencing the night sweats since last Summer, but now they are nightly. The sweats might be the reason for my rash, I'm not sure. Due to my hubby's new job, we had to switch from the Sutter Medical system to Kaiser in January. Kaiser does not cover Lexapro. In fact, they don't typically cover Celexa either, but my doctor had the restriction waived because I've been taking Celexa for nearly two years, with good results. For that reason, I think I'm switching back to Celexa. I'm happy to fight some tiredness if I can get back to a "regular" bedtime again. Are any other women experiencing any of the above symptoms on Lexapro? Thanks in advance for any input received! To God be the Glory!